# SDR 20001220SH007

- Difficulty date: December 14, 2000
- Submitted: December 20, 2000
- Operation: General aviation
- Aircraft: N81608
- Make and model: Cessna TU206A
- Aircraft serial: U2060652
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AVIONICS RETROFIT, CORROSION NOTICED IN THE HORIZONTAL STABILIZER.  FURTHER INSPECTION FOUND 85 PERCENT OF THE RUDDER ASSY WITH MAJOR CORROSION AND CABIN ROOF AREA AND MAIN WING SPAR ATTACHMENT POINTS. THIS AIRCRAFT SPENT MOST OF ITS LIFE IN FLORIDA AND PUERTO RICO.  NO PROVISION IS MADE BY MANUFACTURER TO INSPECT MANY OF THESE AREAS.  SUBMITTER SUGGESTED SMALL INSPECTION HOLES BE MADE AND BORESCOPED.  (X)
